Tingling Tongue That Does Not Disappear?
Excuse me, r nI want to ask, so 10 days ago my stomach was hurting, right? It’s like a bowel syndrome symptom because it hurts and can’t urinate properly. Then I went for treatment, disappeared and returned to normal. But get medical treatment for 3 days, my mouth is hot, thirst continues to be accompanied by an uncomfortable tongue. Such as tingling and rough taste is not as usual. This is already 6 days. the heat of his mouth is gone but my tongue has not disappeared nor is his tingling sensation at the end. Then I went to a doctor who opened a practice at home. I complained but he said that was okay. Because of its stomach. Then I was given medicine. But after taking the nutmeg medicine I got dizzy and my neck ached. But tomorrow it’s refreshing. But sometimes my headache comes back. Where do you think it comes from? Tongue or emg from the stomach? Thank you
The initial symptoms that you feel, are usually called hot mouth syndromes. Some signs or symptoms that can be wary of hot mouth syndrome are:
The sensation is like being scalded on the tongue, but can also be felt in all parts of the mouth
Feels dry in the mouth and thirsty quickly
Mouth feels bitter
The tongue feels numb or numb.
Some of the causes of hot mouth syndrome include:
Primary: no exact cause is found, but experts suspect that there is a problem with the sensory and sensory nerves in your central nervous system.
Secondary: Another cause that causes hot mouth syndrome is the presence of other underlying diseases, such as
Dry mouth / xerostomia: which can be caused by consumption of certain drugs, problems with the function of the salivary glands or side effects of cancer treatment
Other oral problems such as thrush, luken planus and geographical tongue
Nutrient deficiencies: such as iron, zinc, folic acid, vitamins B1, B2, B6 and B12
The use of dentures: dentures that are not suitable will cause interference with the muscles and mouth tissue
Allergies: can be caused by food flavorings, food additives, or certain coloring agents in food
Gastric acid disease / GERD: due to increased gastric acid from the stomach to the esophagus
Consumption of certain drugs: especially hypertension drugs
Endocrine disorders: such as diabetes or hypothyroidism
and so forth.
It is possible that the complaint that you are feeling is a side effect of the drug you took before when you have an upset stomach. However, it could also be due to an increase in stomach acid into the esophagus and oral cavity, so that it can make your mouth feel dry and the tongue feels thick / numb or tingling.
While the headaches that disappear that arise that you feel may be associated with complaints of pain in the ear and swallowing pain. The existence of pain when swallowing and pain in the ear can be caused by inflammation of the pharynx (part of which is located in the upper esophagus). Inflammation can be caused by viru or bacteria, which causes the presence of chemicals released by the body's immune system as a side effect of the release of cells and the body's defense substances to attack bacteria / viruses. Until sometimes the body will feel pain / rheumatic pain, fever, weakness, dizziness or headache.
Other causes of complaints of swallowing pain and earaches are:
Peritonsillary tonsillitis / abscess: inflammation of the tonsils / tonsillitis
Epiglotitis: inflammation of the epiglottis / vocal cord valve
Croup syndrome: swallowing pain accompanied by tightness and coughing hard and strong caused by a virus.
You should consult with your ENT doctor to ascertain your true situation, when you consult you can describe in detail the history of your illness so that the doctor can analyze your problem carefully. The goal is all the establishment of a definitive diagnosis and the provision of appropriate therapy for you.
While you need to really pay attention to your body's health, by meeting your resting needs, eating healthy and nutritious foods that are high in fiber and low in fat, avoid fried foods, increase your consumption of water, and identify medications that may be allergic to your body. . Consult all forms of medicine that you may have taken, and make it a habit to consult first before you take certain medications.
So that we can convey, hopefully useful. Thanks.